Title: Random Sums of random variables and vectors including infinite means and unequal lenght sums
Authors: Omey, Edward ×
Vesilo, Rein #
Issue Date: 1-Aug-2015
Publisher: Consultants Bureau
Series Title: Lithuanian Mathematical Journal vol:55 issue:3 pages:433-450
ISSN: 0363-1672
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Research Centre for Mathematical Economics, Econometrics and Statistics, Campus Brussels (-)
Faculty of Economics and Business (FEB) - miscellaneous
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
VesiloOmeyLithuanianJ2015.pdf Published 299KbAdobe PDFView/Open Request a copy

These files are only available to some KU Leuven Association staff members


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science